# SDR CALA2023011800140

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 74,808 hours, 32,070 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337261322300
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR AFT ACT FITTING RPR, FOR THE ECRA 5330-07043 PART 3 PERM RPR INSTRUCTIONS. IAW ECRA 5330-07043 PART 1.3. REF LP 3596240 DIP CREATED AT THE RPR AREA OF THE RH MLG DOOR ACT FITTING, PLANNING TO CONTACT EG AFTER 15NOV2023 BUT BEFORE CARRY APPROVED PER ECRA 5330-07043. AT THE REPAIRED AREA OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT RH MLG DOOR ACTUATOR FITTING, PLANNING TO CONTACT ENGINEERING AFTER 15NOV2023 BUT BEFORE 15DEC2023 FOR THE ECRA 5330-07043 PART 3 PERMANENT REPAIR INSTRUCTIONS. NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR 26.43D AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS.
